Four-loop scattering amplitudes through the loop-tree duality

Authors

  • Norma Selomit Ramírez Uribe IFIC CSIC-UV

DOI:

https://doi.org/10.31349/SuplRevMexFis.3.020720

Keywords:

Feynman diagrams; N4MLT

Abstract

A general outlook is presented on the study of multiloop topologies appearing for the first time at four loops. A unified description and representation of this family is provided, the so-called N4MLT universal topology. Based on the Loop-Tree Duality framework, we discuss the dual opening of this family and expose the relevance of a causal representation. We explore an alternative procedure for the search of causal singular configurations of selected N4MLT Feynman diagrams through the application of a modified Grover's quantum algorithm.

References

S. Catani, T. Gleisberg, F. Krauss, G. Rodrigo and J.-C. Winter, From loops to trees by-passing Feynman's theorem, JHEP 09 (2008) 065, [0804.3170].

G. Rodrigo, S. Catani, T. Gleisberg, F. Krauss and J. C. Winter, From multileg loops to trees (by-passing Feynman's Tree Theorem), Nucl. Phys. B Proc. Suppl.183 (2008) 262-267, [0807.0531].

I. Bierenbaum, S. Catani, P. Draggiotis and G. Rodrigo, A Tree-Loop Duality Relation at Two Loops and Beyond, JHEP 10 (2010) 073, [1007.0194].

I. Bierenbaum, S. Buchta, P. Draggiotis, I. Malamos and G. Rodrigo, Tree-Loop Duality Relation beyond simple poles, JHEP 03 (2013) 025, [1211.5048].

E. Tomboulis, Causality and Unitarity via the Tree-Loop Duality Relation, JHEP 05 (2017) 148, [1701.07052].

R. Runkel, Z. Szor, J. P. Vesga and S. Weinzierl, Causality and loop-tree duality at higher loops, Phys. Rev. Lett. 122 (2019) 111603, [1902.02135].

Z. Capatti, V. Hirschi, D. Kermanschah and B. Ruijl, Loop-Tree Duality for Multiloop Numerical Integration, Phys. Rev. Lett. 123 (2019) 151602, [1906.06138].

S. Buchta, G. Chachamis, P. Draggiotis, I. Malamos and G. Rodrigo, On the singular behaviour of scattering amplitudes in quantum field theory, JHEP 11 (2014) 014, [1405.7850].

J. J. Aguilera-Verdugo, F. Driencourt-Mangin, J. Plenter, S. Ramírez-Uribe, G. Rodrigo, G. F. Sborlini et al., Causality, unitarity thresholds, anomalous thresholds and infrared singularities from the loop-tree duality at higher orders, JHEP 12 (2019) 163, [1904.08389].

S. Buchta, Theoretical foundations and applications of the Loop-Tree Duality in Quantum Field Theories. PhD thesis, Valencia U., 2015. 1509.07167.

S. Buchta, G. Chachamis, P. Draggiotis and G. Rodrigo, Numerical implementation of the loop-tree duality method, Eur. Phys. J. C77 (2017) 274, [1510.00187].

F. Driencourt-Mangin, G. Rodrigo, G. F. Sborlini and W. J. Torres Bobadilla, On the interplay between the loop-tree duality and helicity amplitudes, 1911.11125.

Z. Capatti, V. Hirschi, D. Kermanschah, A. Pelloni and B. Ruijl, Numerical Loop-Tree Duality: contour deformation and subtraction, JHEP 04 (2020) 096, [1912.09291].

J. L. Jurado, G. Rodrigo and W. J. Torres Bobadilla, From Jacobi off-shell currents to integral relations, JHEP 12 (2017) 122, [1710.11010].

M. Beneke and V. A. Smirnov, Asymptotic expansion of Feynman integrals near threshold, Nucl. Phys. B522 (1998) 321-344, [hep-ph/9711391].

F. Driencourt-Mangin, G. Rodrigo and G. F. Sborlini, Universal dual amplitudes and asymptotic expansions for gg --> H and H --> gamma gamma in four dimensions, Eur. Phys. J. C 78 (2018) 231, [1702.07581].

J. Plenter, Asymptotic Expansions Through the Loop-Tree Duality, Acta Phys. Polon. B 50 (2019) 1983-1992.

J. Plenter and G. Rodrigo, Asymptotic expansions through the loop-tree duality, Eur.Phys.J.C 81 (2021) 4, 320, [2005.02119].

F. Driencourt-Mangin, G. Rodrigo, G. F. R. Sborlini and W. J. Torres Bobadilla, Universal four-dimensional representation of H --> gamma gamma at two loops through the Loop-Tree Duality, JHEP 02 (2019) 143, [1901.09853].

R. M. Prisco and F. Tramontano, Dual subtractions, JHEP 06 (2021) 089, [2012.05012].

R. J. Hernández-Pinto, G. F. R. Sborlini and G. Rodrigo, Towards gauge theories in four dimensions, JHEP 02 (2016) 044, [1506.04617].

G. F. R. Sborlini, F. Driencourt-Mangin, R. Hernández-Pinto and G. Rodrigo, Four-dimensional unsubtraction from the loop-tree duality, JHEP 08 (2016) 160, [1604.06699].

G. F. R. Sborlini, F. Driencourt-Mangin and G. Rodrigo, Four-dimensional unsubtraction with massive particles, JHEP 10 (2016) 162, [1608.01584].

F. Driencourt-Mangin, Four-dimensional representation of scattering amplitudes and physical observables through the application of the Loop-Tree Duality theorem. PhD thesis, U. Valencia (main), 2019. 1907.12450.

J. J. Aguilera-Verdugo, F. Driencourt-Mangin, R. J. Hernández-Pinto, J. Plenter, S. Ramírez-Uribe, A. E. Rentería Olivo et al., Open loop amplitudes and causality to all orders and powers from the loop-tree duality, Phys. Rev. Lett. 124 (2020) 211602, [2001.03564].

J. Jesús Aguilera-Verdugo, R. J. Hernández-Pinto, G. Rodrigo, G. F. R. Sborlini and W. J. Torres Bobadilla, Mathematical properties of nested residues and their application to multi-loop scattering amplitudes, JHEP 02 (2021) 112, [2010.12971].

J. Aguilera-Verdugo, R. J. Hernández-Pinto, S. Ramírez-Uribe, G. Rodrigo, G. F. R. Sborlini and W. J. Torres Bobadilla, Manifestly Causal Scattering Amplitudes in Snowmass 2021 - Letter of Intention, August 2020.

J. J. Aguilera-Verdugo, R. J. Hernández-Pinto, G. Rodrigo, G. F. R. Sborlini and W. J. Torres Bobadilla, Causal representation of multi-loop Feynman integrands within the loop-tree duality. JHEP01 (2021) 069, [2006.11217].

G. F. R. Sborlini, Geometrical approach to causality in multiloop amplitudes. PhysRevD104 (2021) 036014, [2102.05062].

W. J. Torres Bobadilla, Loop-tree duality from vertices and edges. JHEP04 (2021) 183, [2102.05048].

W. J. T. Bobadilla, Lotty - The loop-tree duality automation, Eur. Phys. J. C81 (2021) 514, [2103.09237].

S. Ramírez-Uribe, R. J. Hernández-Pinto, G. Rodrigo, G. F. R. Sborlini and W. J. Torres Bobadilla, Universal opening of four-loop scattering amplitudes to trees. JHEP04 (2021) 129, [2006.13818].

S. Ramírez-Uribe, A. E. Rentería-Olivo, G. Rodrigo, G. F. R. Sborlini and L. Vale Silva, Quantum algorithm for Feynman loop integrals. 2105.08703.

C. G. Bollini and J. J. Giambiagi, Dimensional Renormalization: The Number of Dimensions as a Regularizing Parameter, Nuovo Cim. B12 (1972) 20-26.

G. 't Hooft and M. J. G. Veltman, Regularization and Renormalization of Gauge Fields, Nucl. Phys. B44 (1972) 189-213.

M. Boyer, G. Brassard, P. Hoyer and A. Tapp, Tight bounds on quantum searching, Fortsch. Phys. 46 (1998) 493-506, [quant-ph/9605034].

L. K. Grover, Quantum mechanics helps in searching for a needle in a haystack, Phys. Rev. Lett. 79 (1997) 325-328, [quant-ph/9706033].

R. Alonso, A. Arias, P. Coca, F. Díez, A. García and L. Meijueiro, Qute: Quantum computing simulation platform, Oct., 2021. 10.5281/zenodo.5561050.

Downloads

Published

2022-06-22

How to Cite

1.
Ramírez Uribe NS. Four-loop scattering amplitudes through the loop-tree duality. Supl. Rev. Mex. Fis. [Internet]. 2022 Jun. 22 [cited 2022 Oct. 4];3(2):020720 1-6. Available from: https://rmf.smf.mx/ojs/index.php/rmf-s/article/view/6096